EconPapers    
Economics at your fingertips  
 

A generalization of Macula’s disjunct matrices

Ping Zhao, Kefeng Diao and Kaishun Wang ()
Additional contact information
Ping Zhao: Linyi Normal University
Kefeng Diao: Linyi Normal University
Kaishun Wang: Beijing Normal University

Journal of Combinatorial Optimization, 2011, vol. 22, issue 4, No 1, 495-498

Abstract: Abstract As a generalization of the novel construction of disjunct matrices by Macula (Discrete Math. 162:311–312, 1996), we construct a new family of disjunct matrices and discuss its error-tolerant property.

Keywords: Pooling design; d e -disjunct matrix (search for similar items in EconPapers)
Date: 2011
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://link.springer.com/10.1007/s10878-010-9294-x Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:jcomop:v:22:y:2011:i:4:d:10.1007_s10878-010-9294-x

Ordering information: This journal article can be ordered from
https://www.springer.com/journal/10878

DOI: 10.1007/s10878-010-9294-x

Access Statistics for this article

Journal of Combinatorial Optimization is currently edited by Thai, My T.

More articles in Journal of Combinatorial Optimization from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:jcomop:v:22:y:2011:i:4:d:10.1007_s10878-010-9294-x